MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG; CATHETER INTRAVASCULAR THERAPE
Catalog Number PR-35052-HPHNM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the hcp identified that wire got kinked during the procedure and doctor used another new arrow picc and its works fine completed the case successfully." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however, the customer provided two photos for analysis.The photos show a guide wire assembly and a lidstock.The needle involved with the complaint is not pictured.The complaint of kinked guide wire was confirmed; however, a complete visual inspection to determine the cause of the damage could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The ifu also states, "do not withdraw guidewire against needle bevel to reduce risk of possible severing or damaging of guidewire".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI PICC 2L 5FRX50CM W/80CM HYDRO NIT SWG
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23017790
Report Number9680794-2025-00756
Device Sequence Number13148121
Product Code LJS
UDI-Device Identifier00801902101099
UDI-Public(01)00801902101099(11)250304(17)270128(10)33F24M0060(21)
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K113277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR-35052-HPHNM
Device Lot Number33F24M0060
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown